# SDR IPXA2014060283138

- Difficulty date: May 23, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 47,646 hours, 15,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T316069
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C10 INSPECTION, DENT ON THE LT WING OTBD FLAP T/E WEDGE LOWER SKIN AT TA 174.23.     REPAIRED IAW SRM 57-53-01, REPAIR 1, REV 59.00 AND SRM 51-70-07, GENERAL REV 59.00.
